Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 436369, 9 pages
http://dx.doi.org/10.1155/2014/436369
Research Article

Existence of Solutions for a Class of Quasilinear Parabolic Equations with Superlinear Nonlinearities

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 13 August 2014; Accepted 23 November 2014; Published 21 December 2014

Academic Editor: Yuncheng You

Copyright © 2014 Zhong-Xiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhong-Xiang Wang, Gao Jia, and Xiao-Juan Zhang, “Existence of Solutions for a Class of Quasilinear Parabolic Equations with Superlinear Nonlinearities,” International Journal of Partial Differential Equations, vol. 2014, Article ID 436369, 9 pages, 2014. https://doi.org/10.1155/2014/436369.